MAUDE Adverse Event Report: TELEFLEX MEDICAL HP TI SMALL 10/CART 180/BO; CLIP, IMPLANTABLE

TELEFLEX MEDICAL HP TI SMALL 10/CART 180/BO; CLIP, IMPLANTABLE
Model Number IPN915126
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/07/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The device history review could not be conducted since the lot number provided is not a valid number for this part number.The device has not been returned for investigation.Teleflex will continue to monitor and trend related events.
 
Event or Problem Description
They noted this one however seems that its happened a few times periodically.When the surgeon clamps down part stays on the vessel other stays on the applier.Appliers in inventory are 533150 and 533151.Nothing fell inside the patient.The clip sticks and then the vessel gets torn.The surgeon needs to put more clips.

Brand Name
HP TI SMALL 10/CART 180/BO
Common Device Name
CLIP, IMPLANTABLE
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
MDR Report Key11670403
Report Number3003898360-2021-00396
Device Sequence Number2987482
Product Code FZP
UDI-Device Identifier24026704696202
UDI-Public24026704696202
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K851251
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN915126
Device Catalogue Number533837
Device Lot Number73G1900467
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2021
Initial Report FDA Received Date04/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;